Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

musterbation harm is harm full or not?

Doctor Sir , is there any relationship between musterbation and forgetting? After musterbation, I got tired and sleepy. After that I forget something to do or some other materials to take back. Can musterbation affect on my education or reproduction?
Asked On : Wed, 3 Mar 2010
Answers:  3 Views:  1756
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

there is no know side effect of mastrubation either on behaviour, cognitive function, in getting child or about potency. it is all the hearsay and some nonreliable source putting wrong information which people read and get confused. there is no side effect of the mastrubation

Answered: Thu, 4 Mar 2010
  Anonymous's Response

You confused MUSTerbation with MASTurbation.  See Albert Ellis for complete description of musterbation.

Answered: Fri, 23 Apr 2010
  User's Response
I am being dull. I don't know why?
before few year I am a inttellingent student and always stood first my class. I am 21 yrs old. And yes I am feeling weakness.
Answered: Wed, 1 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor